Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am feeling very airy fairy and tired in the head.

I stopped taking duromine two days ago I took it at a lighter weight and I am feeling very airy fairy and tired in the head. also more paranoid apparently how long does the scat last ? I took it over a period of 4-5 weeks and sleeping pills on the wknd. I have bad anxiety anyway and worried i may never be able to think normally again.
Asked On : Thu, 7 Apr 2011
Answers:  3 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I stopped taking it because of how it was constipating me and making me more and more paranoid. I needed to get some sleep and eat some fibre and drink water. I naturally have had disordered eating so i am not really overweight as such and i have used speed before which has similar effects on the mind and body as duromine. I can handle it mostly. Scat means scatter brain, like a come down, disorientated or disassociated sorta... a bit out of it in another world.
Answered: Thu, 7 Apr 2011
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
actually duromine is to be withdrwn gradually. you should consult an expert physician to manage the withdrawal symtoms .
Please do not worry, with treatment you will be normal soon.
thank you.
Answered: Sat, 30 Jul 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to HCM. There are some long term side effects that are possible when someone takes Duromine. The common effect is that there is possibility of dependence on the drug. So the symptoms you are facing are because of that. You should visit your doctor who would would be able to help you for your symptoms. Duromine has to be withdrawn gradually over the time. Wish you good health.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor